# SDR SWIA202156366

- Difficulty date: January 2, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR FLOOR BEAM CAP FOR THE SEAT TRACK BETWEEN FS 409+128 TO FS 559+4 RBL 9 HAS 8 BROKEN SCREWS STUCK AND 1 MISSING RIVNUT.  (C-CHECK) RO 2/17/2021.  TECHNICIAN TAPPED OUT 8 BROKEN SCREWS FROM RT FLOOR BEAM CAP AND INSTALLED 1 RIVNUT BETWEEN FS 409+128 TO FS 559+4 IAW CRJ 200 SRM 51-43-00, REFER TO CONTINUATION CARD FOR WORK PERFORMED.
